Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Contact curves of the rational plane cubic


Author: L. W. Griffiths
Journal: Bull. Amer. Math. Soc. 31 (1925), 312-317
DOI: https://doi.org/10.1090/S0002-9904-1925-04041-0
Cited work: Bull. Amer. Math. Soc., Volume 25, Number 1 (1918), 27--34
Cited work: Bull. Amer. Math. Soc., Volume 26, Number 2 (1919), 75--79
MathSciNet review: 1561052
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1925-04041-0